# SDR ASAA2013102296223

- Difficulty date: October 22, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 3,161 hours, 1,099 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, OVERHEAD ILLUMINATED ON MASTER CAUTION RECALL ANNUNCIATOR.  NO LIGHTS ILLUMINATED ON OVERHEAD PANEL.  ON RECALL THE LT PACK LIGHT ILLUMINATED.  ALL PRESSURIZATION AND TEMPERATURES WERE NORMAL IAW THE QRH PROCEDURE, WE RESET THE MASTER CAUTION PUSH TO RESET BUTTON.   THE PACK LIGHT EXTINGUISHED.  ACFT GROUNDED. ACCOMP FIM TASK 21-62, TASK 830.  ACCOMPLISHED BITE CK REF. AMM 21-61-00, FAULT DOES NOT SHOW.  FAULT DETERMINED TO BE  INTERMITTENT. NO HISTORY IN 90 DAYS. OPS CK NORMAL, NO FAULTS.
